MathSciNet Relay Station
MathSciNet bibliographic data
MR809719 58F05
Laudenbach, François; Sikorav, Jean-Claude Persistance d'intersection avec la section nulle au cours d'une isotopie hamiltonienne dans un fibré cotangent. (French) [Persistence of intersection with the zero section during a Hamiltonian isotopy into a cotangent bundle] Invent. Math. 82 (1985), no. 2, 349–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement